# SDR CA130911008

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Seized
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PULLEY IN THE RT AILERON CABLE FOUND SEIZED DURING INSPECTION.  PULLEY REPLACED IAW THE AMM.
